# SDR CA080221003

- Difficulty date: February 20, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 8,040 hours
- Engine: Ge CF343B1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 601R751547
- Condition: Unserviceable
- Location: Hyd System
- Part time: 8,050 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW RECEIVED A GEAR DISAGREE MESSAGE AFTER TAKEOFF WITH AN APPLICABLE RED NOSE GEAR INDICATION AND 2 MAIN GEAR AMBER MESSAGES. CREW ACTIONED THEIR QRH AND DO AN ALTERNATE EXTENSION, A/C RETURNED. PSEU CODES RETRIEVED AND THE AC WAS ROUTED WHERE MAINT WILL INVESTIGATE FURTHER. NOSE GEAR OLEO SERVICED TO C/O AND 3A HYD PUMP TO BE REPLACED. MORE INFORMATION TO FOLLOW. (TC NR 20080221003)
